# SDR CA150324010

- Difficulty date: March 20, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 14,460 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Obstructed
- Location: R1
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

(CAN) A FUSELAGE DOORS, R1 EMERGENCY EXIT, WARNING LIGHT ILLUMINATING IN THE CLIMB THROUGH 17,000 FT.  FUNCTIONAL CHECK OF THE EMERGENCY EXIT DOOR CARRIED OUT IAW AMM 52-24-00, FOUND ROPE STUCK IN THE LOWER DITCHING DOOR,  CHECKED SERVICEABLE.  ACFT RETURNED TO SERVICE.
